# SDR QMLA2019073119063

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N913LH
- Make and model: Urocop EC135T2
- Aircraft serial: 0405
- Aircraft time: 5,549 hours, 18,508 cycles
- Engine: Tmeca ARRIUS2B2
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: JBS1301611
- Part serial: K25728
- Condition: Failed
- Location: Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTED CHEMICAL SMELL IN COCKPIT AND FEEDBACK IN HEADSET DURING OPERATION OF CABIN/VENTILATION BLOWER.  INVESTIGATED THE ISSUE AND FOUND THE BLOWER MOTOR TO BE THE PROBLEM.
